RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 7, Pages 1218–1228 (Mi zvmmf10069)  

This article is cited in 6 scientific papers (total in 6 papers)

Sensitivity functionals in contact problems of elasticity theory

E. M. Vikhtenkoa, G. Woob, R. V. Nammc

a Pacific Ocean State University, ul. Tikhookeanskaya 136, Khabarovsk, 680035, Russia
b Changwon National University, Changwon, 641-773, South Korea
c Computing Center, Far East Division, Russian Academy of Sciences, ul. Kim-Yu-Chena 65, Khabarovsk, 680000, Russia

Abstract: The sensitivity functional constructed for the variational elasticity problem with given friction is proved to be lower semicontinuous. An analysis based on this property is conducted for a duality scheme with the modified Lagrangian functional.

Key words: contact elasticity problem with given friction, sensitivity functional, modified Lagrangian functional, dual functional, UzawaТs method.

DOI: https://doi.org/10.7868/S0044466914070126

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:7, 1190–1200

Bibliographic databases:

UDC: 519.634
MSC: 74B05
Received: 29.11.2013

Citation: E. M. Vikhtenko, G. Woo, R. V. Namm, “Sensitivity functionals in contact problems of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014), 1218–1228; Comput. Math. Math. Phys., 54:7 (2014), 1190–1200

Citation in format AMSBIB
\Bibitem{VikWooNam14}
\by E.~M.~Vikhtenko, G.~Woo, R.~V.~Namm
\paper Sensitivity functionals in contact problems of elasticity theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 7
\pages 1218--1228
\mathnet{http://mi.mathnet.ru/zvmmf10069}
\crossref{https://doi.org/10.7868/S0044466914070126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3233572}
\zmath{https://zbmath.org/?q=an:06391162}
\elib{http://elibrary.ru/item.asp?id=21699143}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 7
\pages 1190--1200
\crossref{https://doi.org/10.1134/S0965542514070112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339822300010}
\elib{http://elibrary.ru/item.asp?id=23969905}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904878909}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10069
  • http://mi.mathnet.ru/eng/zvmmf/v54/i7/p1218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Nikolaeva, “Method of fictitious areas in a task about balance of a plate of KirchhoffЦLyava”, J. Math. Sci., 221:6 (2017), 872–882  mathnet  crossref  crossref
    2. R. V. Namm, G. Woo, “Lagrange multiplier method for solving variational inequality in mechanics”, J. Korean. Math. Soc., 52:6 (2015), 1195–1207  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. M. Vikhtenko, R. V. Namm, “O metode dvoistvennosti dlya resheniya modelnoi zadachi s treschinoi”, Tr. IMM UrO RAN, 22, no. 1, 2016, 36–43  mathnet  mathscinet  elib
    4. R. V. Namm, G. I. Tsoi, “The method of successive approximations for solving quasi-variational Signorini inequality”, Russian Math. (Iz. VUZ), 61:1 (2017), 39–46  mathnet  crossref  isi
    5. R. V. Namm, G. I. Tsoy, “A modified dual scheme for solving an elastic crack problem”, Num. Anal. Appl., 10:1 (2017), 37–46  mathnet  crossref  crossref  mathscinet  isi  elib
    6. R. V. Namm, G. Woo, “Modified duality scheme for solving model crack problem in mechanics”, Bull. Korean. Math. Soc., 54:2 (2017), 647–654  crossref  mathscinet  zmath  isi
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:38
    References:38
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019